# SDR COMA0060071

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5010584
- Condition: Cracked
- Location: Mlg
- Part time: 3,321 hours
- Component: 5010711
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC REMOVED WHEEL ASSEMBLY FROM AIRCRAFT DUE TO TIME CHANGE.  DURING CLEANING OF WHEEL AT CVG FOUND SPOKE WAS CRACKED ALMOST ALL THE WAY THROUGH APPROXIMATELY 3 LONG.  THIS WHEEL ASSEMBLY HAS BEEN REMOVED FROM SERVICE.
